# SDR DL72S011655

- Difficulty date: October 11, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N542DA
- Make and model: Boeing 727232
- Aircraft serial: 22391
- Aircraft time: 60,060 hours, 44,432 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592A
- Part serial: DL133
- Condition: Malfunctioned
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UPON FLAP RETRACTION FROM 2 TO 0, NR 7 L/E SLAT STAYED FULLY EXTENDED WITH FLAPS UP.  VERIFIED AT S/O PANEL.  APPROX 45 SECS LATER, NR 7 L/E SLAT RETRACTED ON ITS OWN.  NO HYD PRESSURE OR QUANTITY FLUCTUATIONS NOTED.  AIRCRAFT DID HAVE A ROLLING TENDENCY (ATLMCC/RJH) OVERWEIGHT LANDING 160,000 LBS.  NORMAL TOUCHDOWN AND BRAKING.  NO ABNORMALITIES NOTED.
